Alert archive / Michigan / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 9, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 28, 2010, 9:20 AM EDT for Charlevoix County, Cheboygan County, Emmet County, Michigan. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2010, 9:20 AM EDT (13:20 UTC)
- Expired
- Jun 28, 2010, 9:45 AM EDT
- In force
- 25 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charlevoix County, MI, Cheboygan County, MI, Emmet County, MI
The radar
The NCL Michigan radar (KAPX), 57 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:28 AM EDT | HAIL 0.5 | Petoskey, MI | |
| Jun 28, 9:30 AM EDT | TSTM WND DMG | 3 Ene Petoskey, MI | LARGE TREE DOWNED ONTO POWER LINES NEAR US 31 AND M 119. LENGTHY POWER OUTAGE IN NORTHERN PETOSKEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 1.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS53 KAPX 281320
SVRAPX
MIC029-031-047-281345-
/O.NEW.KAPX.SV.W.0009.100628T1320Z-100628T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
920 AM EDT MON JUN 28 2010
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHARLEVOIX COUNTY IN NORTHERN LOWER MICHIGAN...
SOUTHWESTERN CHEBOYGAN COUNTY IN NORTHERN LOWER MICHIGAN...
SOUTHERN EMMET COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 945 AM EDT
* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BAYSHORE...OR 6 MILES SOUTHWEST OF HARBOR SPRINGS...AND MOVING EAST
AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARBOR SPRINGS...PETOSKEY...INDIAN RIVER...BAY VIEW...PETOSKEY
STATE PARK...CLARION...CONWAY...ODEN...REASONERS CORNER...BURT
LAKE...BURT LAKE STATE PARK AND WOLVERINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4538 8516 4538 8503 4540 8493 4541 8495
4542 8505 4545 8508 4548 8499 4545 8450
4522 8460 4531 8515 4537 8518
TIME...MOT...LOC 1320Z 278DEG 39KT 4539 8503
WIND...HAIL 60MPH 1.00IN
$$
ARNOTT2 follow-up statements
293
WWUS34 KAPX 281338
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
938 AM EDT MON JUN 28 2010
MIC029-281348-
/O.CAN.KAPX.SV.W.0009.000000T0000Z-100628T1345Z/
CHARLEVOIX MI-
938 AM EDT MON JUN 28 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLEVOIX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4522 8461 4527 8474 4529 8474 4529 8480
4534 8491 4540 8491 4544 8486 4544 8450
TIME...MOT...LOC 1338Z 279DEG 36KT 4536 8479
WIND...HAIL <50MPH <.50IN
$$
MIC031-047-281345-
/O.CON.KAPX.SV.W.0009.000000T0000Z-100628T1345Z/
CHEBOYGAN MI-EMMET MI-
938 AM EDT MON JUN 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EMMET AND SOUTHWESTERN CHEBOYGAN COUNTIES UNTIL 945 AM EDT...
AT 933 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PETOSKEY STATE PARK...OR 5 MILES EAST OF PETOSKEY...MOVING EAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
INDIAN RIVER...REASONERS CORNER...BURT LAKE...BURT LAKE STATE PARK
AND WOLVERINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4522 8461 4527 8474 4529 8474 4529 8480
4534 8491 4540 8491 4544 8486 4544 8450
TIME...MOT...LOC 1338Z 279DEG 36KT 4536 8479
WIND...HAIL 60MPH 1.00IN
$$
ARNOTT246
WWUS34 KAPX 281344
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
944 AM EDT MON JUN 28 2010
MIC031-047-281355-
/O.EXP.KAPX.SV.W.0009.000000T0000Z-100628T1345Z/
CHEBOYGAN MI-EMMET MI-
944 AM EDT MON JUN 28 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMET AND
SOUTHWESTERN CHEBOYGAN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4522 8461 4527 8474 4529 8474 4529 8480
4534 8491 4540 8491 4544 8486 4544 8450
TIME...MOT...LOC 1345Z 279DEG 36KT 4530 8470
WIND...HAIL <50MPH <.50IN
$$
ARNOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:39 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 28, 7:39 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
739 AM EDT MON JUN 28 2010
.SYNOPSIS.../ISSUED AT 430 AM/
A COLD FRONT WILL SWING THROUGH THE STATE TODAY...BRINGING CHANCES
FOR SHOWERS AND PERHAPS A FEW THUNDERSTORMS TODAY...AS WELL AS A
REINFORCING SHOT OF COOLER AIR INTO MIDWEEK. TEMPERATURES TUESDAY
WILL BE 15 TO 20 DEGREES COOLER THAN NORMAL FOR LATE JUNE. HIGH
PRESSURE BEGINS TO BUILD OVER MICHIGAN WEDNESDAY...BEGINNING A
WARMING TREND THAT WILL CONTINUE RIGHT ON THROUGH THE HOLIDAY
WEEKEND.
&&
.SHORT TERM.../ISSUED AT 430 AM/...TODAY
CURRENTLY...INITIAL SFC COOL FRONT NOW PUSHING ONSHORE FROM LAKE
MICHIGAN...WHICH IS ASSOCIATED WITH A COUPLE OF ROGUE SHOWERS
DRIFTING IN TOWARD LEELANAU COUNTY AS OF 4AM. THE AIR MASS AHEAD
OF THIS BOUNDARY IS STILL MUGGY...WITH AREAS OF FOG AND PATCHY
STRATUS. THIS DECREASED VISIBILITY AND STRATUS IS BREAKING UP WHERE
THE FRONT IS MOVING ASHORE. SFC MAP IS ACTUALLY FILLED WITH SEVERAL
TROUGHS...AS LOW PRESSURE DEEPENS WHILE SHIFTING EAST OUT OF
ONTARIO. THE MAIN COLD FRONT IS ACCELERATING SOUTHWARD FROM LAKE
SUPERIOR ATTM...ASSOCIATED WITH NRN STREAM SHORTWAVE AND ARRIVAL
OF COOLER AIR ALOFT. SFC TD'S ARE STILL POOLING IN THE MIDDLE 50S
TO AROUND 60F ON THE LEADING EDGE OF THE FRONT. WIDESPREAD LOW
OVERCAST SKIES...NW AND NORTH WINDS...AND ISOLATED SHOWERS ARE
BEHIND THIS MAIN FRONT...STRETCHED FROM NRN MN THROUGH LAKE
SUPERIOR. FURTHER NORTH INTO NRN ONTARIO...A CLOSED UPPER LOW IS
ALSO DESCENDING SOUTH AND IS ASSOCIATED WITH MUCH COLDER
TEMPERATURES AND MORE WIDESPREAD CLOUDS.
THROUGH THE DAY...INITIAL COOL FRONT WILL PUSH THROUGH THE REGION
EARLY THIS MORNING...ERODING REMAINING LOW STRATUS AND FOG.
QUICKLY ON IT'S HEELS WILL BE THE MAIN COLD FRONT (WHICH IS
ACTUALLY ALREADY DROPPING INTO UPPER MICHIGAN). THIS FRONT WILL
BRING IN CLOUDY SKIES...COLDER AIR AND THE DEVELOPMENT OF BRISK
NORTHERLY WINDS. THIS FRONT WILL DROP SOUTHWARD THROUGH THE EARLY
AFTERNOON...WITH NICE POCKET OF COOLER AIR ALOFT (H5 TEMPS -14C).
ISOLATED SHOWERS ARE EXPECTED THROUGH MID MORNING ACROSS EASTERN
UPPER AND FAR NW LOWER. HOWEVER...AS DAYTIME SUN STARTS WARMING
THE SE CWA...THE ATMOSPHERE ACTUALLY GETS RATHER UNSTABLE FOR THE
LATE MORNING AND POSSIBLY EARLY AFTERNOON. 1000-700 MB LAPSE RATES
CLIMB QUICKLY TO 7.5C/KM TO 8.5C/KM...WHILE SBCAPE JUMPS TO
1000J/KG. WITH A NICE MID LEVEL JET STREAK OF 50 KNOTS ALOFT...AND
LOWERING FREEZING LEVELS TO AROUND 10.5KFT...IT IS NOT OUT OF THE
QUESTION TO SEE UP TO HALF INCH HAIL AND WIND GUSTS TO 45 MPH.
NO SEVERE THRESHOLDS...BUT WILL HEADLINE THIS IN HWOAPX.
TEMPERATURES WILL HAVE QUITE THE RANGE ACROSS NRN MICHIGAN.
COLDEST IN EASTERN UPPER WITH EARLY ARRIVAL OF THE COLD
FRONT...AND WARMEST NEAR THE SAG BAY IN DEVELOPING DOWNSLOPING
REGIME AND LATER FRONTAL ARRIVAL. WILL GO MID 60S NORTH...TO NEAR
80F SE. WINDS WILL GET FAIRLY GUSTY TO 30 MPH THIS AFTERNOON.
&&
.LONG TERM.../ISSUED AT 430 AM/...TONIGHT AND BEYOND
TONIGHT THROUGH TUESDAY NIGHT...SOME CLEARING EXPECTED INTO THE
EVENING WITH THE ADVECTION OF DRIER AIR BEHIND THE COLD FRONT.
TEMPERATURES WILL CONTINUE TO LOWER WITH DEEPENING COLDER AIR.
WINDS WILL REMAIN GUSTY...ESPECIALLY DOWNWIND OF THE GREAT LAKES
AND ON EXPOSED HIGHER TERRAIN. THESE GUSTY WINDS WILL BE COMMON
THROUGH TUESDAY EVENING. NO PRECIPITATION IS EXPECTED OVER THIS
TIME FRAME...BUT WE WILL HAVE SOME CLOUD ISSUES. AFTER THE BRIEF
CLEARING THIS EVENING...THE MORE WIDESPREAD STRATO CU FROM THE
COSED LOW/LOW LEVEL COLD POOL WILL WORK FROM NORTH TO SOUTH. THE
EXACT EVOLUTION OF THESE CLOUDS (COVERAGE/THICKNESS) IS IN SOME
QUESTION...BUT THE MAIN THEME WILL BE FOR BEST COVERAGE OF CLOUDS
ACROSS THE NE CWA AND DURING THE DAY WITH DAYTIME HEATING...AS
WELL AS THE POTENTIAL FOR LAKE EFFECT CLOUDS (YES LAKE EFFECT).
THE DEEPER/COLDER LOW LEVEL AIR INCREASES THE INSTABILITY OVER THE
LAKES. THE QUESTION IS...WILL THIS LAKE EFFECT CLOUDINESS BE MORE
ACTIVE AT NIGHT...DUE TO DIURNAL DISRUPTION/LAND PROCESSES TAKING
OVER DURING THE DAYLIGHT HOURS? EITHER WAY...STRATO CU WILL BE
AROUND...MAINLY IN THE DAYTIME...RESULTING IN PERIODS OF MOSTLY
CLOUDY SKIES (AGAIN...ESPECIALLY NE CWA...MORE SO IN COLDER LOW
LEVEL AIR). TEMPERATURES TUESDAY WILL BE WELL BELOW NORMAL...WITH
60S ACROSS THE REGION. SOME HIGH TERRAIN AREAS...AND PORTIONS OF
EASTERN UPPER MAY HAVE A HARD TIME GETTING OUT OF THE UPPER 50S.
LATER PERIODS...WEDNESDAY ONWARD...GFS/NAM DISAGREE ON HOW LONG
THE UPPER LOW AND OW LEVEL COLD POOL WILL HANG AROUND. GFS IS
FASTER IN SWEEPING IT EAST...NAM SLOWER. SOME CLOUDS AND BRISK
WINDS MAY STILL BE AN ISSUE HEADING THROUGH WEDNESDAY...BUT
CERTAINLY AFTER THAT...HIGH PRESSURE WILL GRADUALLY BUILD IN OVER
THE REGION. THIS WILL BRING INCREASED SUNSHINE...LESS WIND...AND
EVENTUAL WARMER/MODERATING TEMPERATURES INTO THE HOLIDAY WEEKEND.
SMD
&&
.MARINE.../ISSUED AT 430 AM/
INITIAL COOL FRONT PUSHING ACROSS LAKE MICHIGAN EARLY THIS MORNING
WILL TURN WINDS MORE WESTERLY...WHILE STRONGER COLD FRONT DROPS IN
FROM THE NORTH LATER TODAY...SHIFTING WINDS OUT OF THE NW. THESE
NW WINDS WILL BECOME GUSTY IN THE DEVELOPING INSTABILITY OVER THE
LAKES. THIS INSTABILITY DEEPENS TONIGHT THROUGH TUESDAY...WHILE
THE PRESSURE GRADIENT REMAINS TIGHT ENOUGH FOR EASILY ATTAINING
SMALL CRAFT ADVISORY GUSTS. THE STRONGER GUSTS WILL MORE LIKELY
OCCUR DURING THE DAYLIGHT HOURS LATER TODAY AND TUESDAY. WAVES
WILL BE RATHER CHOPPY AS WELL...AND AS A RESULT...SMALL CRAFT
ADVISORIES HAVE BEEN ISSUED FOR SEVERAL NEARSHORE WATERS FOR THIS
AFTERNOON THROUGH TUESDAY EVENING. WEDNESDAY MAY EVEN BE A TAD
ROUGH OUT ON THE WATER...BUT HIGH PRESSURE AND LIGHTER WINDS WILL
GRADUALLY BUILD IN WEDNESDAY NIGHT THROUGH FRIDAY FOR FANTASTIC
BOATING CONDITIONS. THE ONLY PRECIPITATION EXPECTED WILL BE
ISOLATED TO SCATTERED SHOWERS WITH THE FRONT TODAY...MAINLY OVER
LAKE HURON NEARSHORES WHERE A THUNDERSTORM IS ALSO POSSIBLE. SMD
&&
.AVIATION.../ISSUED AT 719 AM/...VALID FOR 12Z TAFS
STRONG COLD FRONT NOW DROPPING IN QUICKLY TOWARD PLN...WHILE A
DISTURANCE ALOFT IS HELPING TO FIRE ISOLATED SHOWERS AND EVEN A
COUPLE OF THUNDERSTORMS ACROSS NRN LAKE MICHIGAN. A PERIOD OF
SHRA/-TSRA EXPECTED TO ROLL THROUGH PLN BTWN 13-14Z...THEN REACH
APN MAINLY 15-17Z. ONLY ISLATED STUFF ROLLING ACROSS TVC DURING
THESE TIMES. THE COLD FRONTAL PASSAGE WILL BRING IN GUSTY NW WINDS
TO AS HIGH AS 30 MPH...AND A PERIOD OF IFR/MVFR CIGS THAT WILL
LIKELY BECOME A BROKEN DECK LIFTING TO NEAR VFR EARLY THIS
AFTERNOON. DRIER AIR WORKS INTO THE REGION BY EVENING TIME...AND
SKIES ARE EXPECTED TO BE MOSTLY CLEAR. POOL OF COLDER
AIR/MOISTURE/STRATO CU THEN DROPS DOWN INTO EASTERN UPPER LATE IN
THE TAF PERIOD...BUT CLOUDS AT THIS POINT ARE NOT EXPECTED TO
REALLY MAKE IT INTO THE TERMINALS UNTIL TUESDAY. SMD
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TUESDAY
NIGHT FOR LMZ342.
LH...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TUESDAY
NIGHT FOR LHZ346>349.
LS...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TUESDAY
NIGHT FOR LSZ321-322.
&&Hazardous weather outlook, Jun 28, 4:30 AM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 430 AM EDT MON JUN 28 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 291200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 430 AM EDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN FROM LATE THIS MORNING INTO THE AFTERNOON. SEVERE STORMS ARE NOT EXPECTED...HOWEVER HAIL TO A HALF INCH AND GUSTY WINDS TO 45 MPH ARE POSSIBLE. THE BEST CHANCE FOR STORMS WILL BE BETWEEN 11AM AND 5PM...ROUGHLY SOUTH OF A LINE FROM HOUGHTON LAKE TO ALPENA. THERE IS AN INCREASED RISK FOR RIP CURRENTS ON THE LAKE MICHIGAN BEACHES OF NORTHERN LOWER MICHIGAN...INCLUDING GRAND TRAVERSE BAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY ANY REPORTS OF HAIL AND GUSTY WINDS TO THE NATIONAL WEATHER SERVICE. SMD/DL
In the hours before
Special weather statement, Jun 28, 9:12 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 912 AM EDT MON JUN 28 2010 MIZ016-017-019-281400- CHARLEVOIX MI-CHEBOYGAN MI-EMMET MI- 912 AM EDT MON JUN 28 2010 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF CHARLEVOIX...MOVING EAST AT 45 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARBOR SPRINGS... INDIAN RIVER... BAYSHORE... STUTSMANVILLE... BAY VIEW... PETOSKEY STATE PARK... CLARION... CONWAY... ODEN... REASONERS CORNER... BRUTUS... BURT LAKE... BURT LAKE STATE PARK... TOPINABEE... WOLVERINE... ARNOTT
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:26 AM EDT | Small Craft Advisory | APX | 60 hr | |
| Jun 28, 7:57 AM EDT | Special Marine Warning | APX | 93 min | |
| Jun 28, 10:21 AM EDT | Special Marine Warning | APX | 62 min | |
| Jun 28, 10:26 AM EDT | Severe Thunderstorm Warning | APX | Alpena, Montmorency, Presque Isle | 79 min |
| Jun 28, 11:00 AM EDT | Special Marine Warning | APX | 105 min | |
| Jun 28, 11:43 AM EDT | Special Marine Warning | APX | 97 min | |
| Jun 28, 12:47 PM EDT | Special Marine Warning | APX | 88 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.